It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Remeron Side Effects...they do go away, right?

Remeron Side Effects...they do go away, right?

[ Back to Messages ]

Message

Posted by David on October 29, 2000 at 16:23:56:

I've been taking Remeron for the last 9 days now and was curious if anyone has had similar side effects...but more importantly, if they eventually passed.

My concerns are that I feel dizzy, can't always clearly say what I'm thinking (transposing words, missing a few here and there). I work from home, but this prevents me from talking to clients in the morning without sounding like an absolute idiot.

I also have trouble being active lately. When I exert a small amount of energy, I start to feel woosey and very weak in my legs, like I'm about to pass out. My wife and I used to hike daily, at least an hour or more. Now I can't go more than 15-20 minutes, which I only attempted once because I began feeling extremely weak and light-headed.

Half of the nights after taking it (30 mg) I have my wife massage my legs because they feel like they have the flu, but only in my legs...that weird skin crawling feeling where you want to jump out of your skin.

I've been sleeping great (10 to 12 hours/night) and the dreams have been good. I have the common tired feeling with some trance-like states, which may be diminishing. My appetite was huge the first 7 days but now is tapering down a bit. Unfortunately, I've also been getting flu-like symptoms without the flu. Some mornings I also get lower back pain. Oh, and forget about driving. All of the cars, trees and what-not make me dizzy just trying to focus on them.

I tried Wellbutrin earlier, but once it started to work, I developed a nice rash all over. It amazes me that once you get to the point of getting help for depression and anxiety, you get to compound that with irritating side effects.

Most of the time I feel like the kid in the "Don't do drugs" commercial where he tells his mom that he'll "...get a job tomorrow..." after 'smoking out' in his bedroom...or a tranquilized deer, it's a toss-up.

It may be working for my depression and anxiety, but I think it's kind of patchy this early on.

If anyone out there has had similar side-effects to Remeron that went away, I'd love to hear your inspiration.




Follow Ups




All times are GMT -7. The time now is 02:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!